MathSciNet Relay Station
MathSciNet bibliographic data
MR2514638 (2010e:34086) 34C20 (34A30 34C14)
Ibragimov, Nail H. Generalization of Euler's equations. Quart. Appl. Math. 67 (2009), no. 2, 327–341.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement